# SDR QXEA200802086

- Difficulty date: January 1, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,672 hours, 33,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - RIGHT INBOARD SEAT TRACK AFT SCREW HOLE FOR THE LAV ATTACH POINT HAS CORROSION AROUND THE HOLE APPROXIMATELY STATION X202.0.  REMOVED SEAT TRACK AND INSTALLED NEW TRACK FROM STOCK IAW RD8-53-1102, RD8-53-4473 AND-8 200 SRM 51-54-11 AND 51-40-11.
